# SDR 2006UALA02221

- Difficulty date: November 19, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 47,453 hours, 33,177 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMP DRIP SHIELD MOISTURE BARRIER ABOVE E-3 SHELVES IS BURNED AND ABOVE NR 2 TR UNIT, WIRE BUNDLE ABOVE HAS SIGNS OF BURN, HEAT DAMAGE.  FOUND NR 2 TRANSFORMER RECTIFIER UNIT FOUND OVERHEATED.  REPLACED NR 2 TRU AND REINSTALLED A NEW DRIP SHIELD.
